VERY scary episode of sleep paralysis

I am taking effexor, neurontin and klonopin. This morning I took 2 mg klonopin instead of 1 because my anxiety has been really bad. I usually takd one 1 mg pill in the morning and one at night. Anyways, sometimes when I'm about to fall asleep I get this horrible, painful buzzing feeling in my tongue and head. I also sometimes get sleep paralysis, where I can't move and I have to breathe heavily until my boyfriend wakes me up. Today I had an episode of sleep paralysis, I woke up, and fell asleep again right after. But then I had another one that was WAY different from anything I have ever felt before. I couldn't move, there was painful buzzing in my whole body and it just kept getting worse and worse until finally my boyfriend woke me up. It felt so painful that I thought I was having a seizure or a stroke or something, but my boyfriend said I wasn't moving at all. I was freaking out and I still am. It was so scary. Now I feel nauseous and my head hurts along with my stomach. Is this dangerous? Should I go to the hospital or something? My tongue is still tingling. I'm really scared. :c I thought I was going to die.

2 Replies

oldestnewest
  • Go to a doctor ASAP

  • I have had bouts of sleep paralysis in the past and it is the most scary thing!! Good news is that it's generally considered harmless Affected me most when stressed and on sleeping meds.

You may also like...